# SDR AT0200035

- Difficulty date: January 31, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 5277722412000
- Location: Station 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONG.  8R CRACKED AT STATION 718.          CORRECTIVE ACTION:  INSTALLED LONGERON REPAIR AT STATION 718 L-8R IN ACCORDANCE WITH DC-9 SRM 53-02, FIGURE 18.  MATERIAL USED LONGERON (SPLICE) P/N 52777922-4-12000, LONGERON P/N 7637813-3,LOT # 1WOWGBH3, P.O. # : 2K16862. WEIGHT ADDED : .966 LBS.
